Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AFI777

I'm so depressed.........

Recommended Posts

I have been of accutane for 3 weeeks and i am still breaking out, my derm says i'm done yet i still get pimples everyday, I don't understand I had mildto moderate acne before this, Y hasn't accutane cured me. I actually broke out less during the treatment but now........... its getting almsot as bad as it was before tane. Sigh... 5 monthes of hell for nothing.

Share this post


Link to post
Share on other sites
Guest Craigems

I'd rather breakout now, and know that it will be the last time ... than have on-going subburn acne for life! smile.gif just stick through it AFI777 it sucks but u'll be right champ.

Share this post


Link to post
Share on other sites

Sometimes it take more than one course. Give it a tiny be of time, then talk to your doc about going back on Tane. It sucks, and I feel your pain, becasue i may have to go for a round 2 as well. Power to us!

Share this post


Link to post
Share on other sites

I've just started my 3rd round. Granted, my acne is quite severe, but none the less, some are more resistant to treatment. You'll be ok, you'll live, and you have all of us to lean on when you need!

Share this post


Link to post
Share on other sites

You could ask for a sixth month of Accutane. I know someone else here is also insisting that their doctor give them an additional month of Accutane.

Out of curiousity, did your dermatologist give you a prescription to Retin-A or something similiar? I know a lot of doctors will do this with patients as a post-tane treatment.

Share this post


Link to post
Share on other sites

Accutane does not "cure" acne. I'm on it for the third time! It's been 2 months and I'm still breaking out. This time, I don't even see a difference while I'm ON the drug. The only thing different is my skin is all dry and schriveld up. My lips are constantly cracked.

I think I quit. I'm throwing in the towel. I don't particularly like being on accutane

Dont feel bad. You are not alone.

Share this post


Link to post
Share on other sites

Its so wierd I break out, and then it goes away quick and then I break out again. The pimples are still dieing faster, but thing is I'm getting acne faster then I ever did before cry.gif . i don't undersatnd I thoguht accutane was at least supposecdto amke things better, my face looks like it used to. My derm won't give me a 6th month, he says wait 6 more monthes to see if i need ti again I asked God to take away my acne and I got accutane and thought this was his answer to my prayers, y would he do this to me? I can't go through this crap again............

Share this post


Link to post
Share on other sites

Has your doctor prescribed a topical retinoid? It might help out your situation.

Also, if you’re not happy with the dermatologist’s decision not to allow you an additional month of Accutane, go shopping. There are many other dermatologists out there who will understand your dilemma and be a little more compassionate. As long as your blood work comes back okay every month, I can’t see why another month of Accutane is a bad thing.

There is hope. I know you will have clear skin eventually. The time between now in then is going to be stressful but hang in there.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×